# SDR COMA0060688

- Difficulty date: August 22, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,071 hours, 12,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Door Frame
- Part time: 13,071 hours, 12,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT ANGLE (P/N 601R-31527-221) CORRODED BEYOND LIMITS.  PERFORMED A MAJOR REPAIR BY REPLACING PASSENGER DOOR SUPPORT ANGLE IAW WVAC EO 601R-53-1597.
